RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Medvedev Sergey Vasiljevich

Total publications: 25 (25)
in MathSciNet: 13 (13)
in zbMATH: 11 (11)
in Web of Science: 8 (8)
in Scopus: 8 (8)
Cited articles: 9
Citations in Math-Net.Ru: 3
Citations in Web of Science: 14
Citations in Scopus: 15

Number of views:
This page:1139
Abstract pages:530
Full texts:184
References:125
Associate professor
Candidate of physico-mathematical sciences (1986)
Speciality: 01.01.04 (Geometry and topology)
E-mail:
Keywords: Borel sets, analytic sets, homogeneous space, continuous mapping, set of first category.
UDC: 515.128
MSC: 54H05

Subject:

General topology, descriptive set theory.

   
Main publications:
  1. S. V. Medvedev, “On the Jayne-Rogers theorem”, Acta mathematica Hungarica, 155:2 (2018), 406–415  crossref  isi  scopus
  2. S. V. Medvedev, “Metrizable DH-spaces of the first category”, Topology and its Applications, 179, Special issue deducated to the Memory of Vitaly Vitalievich Fedorchuk (2015), 171–178  crossref  mathscinet  zmath  isi  scopus
  3. S. V. Medvedev, “About Hurewicz-type Theorems”, Topology Proceedings, 44 (2014), 33–47  mathscinet  zmath  scopus
  4. Medvedev S.V., “On properties of h-homogeneous spaces with the Baire property”, Topology and its Applications, 159:3 (2012), 679–694  crossref  mathscinet  zmath  isi  scopus
  5. S. V. Medvedev, “About closed subsets of spaces of first category”, Topology and its Applications, 159:8 (2012), 2187–2192  crossref  mathscinet  zmath  isi  scopus
  6. S. V. Medvedev, “Embedding of Products $Q(k)\times B(\tau)$ in Absolute $A$-Sets”, Math. Notes, 90:3 (2011), 398–410  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
  7. S. V. Medvedev, “Some properties of the spaces $T(k,\tau)$ and $S(k,\tau)$”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 4, 2011, 209–221  mathnet  elib
  8. S. V. Medvedev, “On properties of h-homogeneous spaces of first category”, Topology and its Applications, 157:18 (2010), 2819-2828  crossref  mathscinet  zmath  isi  scopus
  9. S. V. Medvedev, “On a problem for spaces of the first category”, Mosc. Univ. Math. Bull., 41:2 (1986), 62–65  mathscinet  zmath
  10. S. V. Medvedev, “Zero-dimensional homogeneous Borel sets”, Soviet Math. Dokl., 32:1 (1985), 144–147  mathnet  mathscinet  zmath

http://www.mathnet.ru/eng/person44317
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:medvedev.sergey-v
http://elibrary.ru/author_items.asp?spin=2988-3558
http://orcid.org/0000-0001-8321-2591
http://www.scopus.com/authid/detail.url?authorId=36460084900

Full list of publications:
| by years | by types | by times cited | scientific publications | common list |



   2018
1. S. V. Medvedev, “On the Jayne-Rogers theorem”, Acta mathematica Hungarica, 155:2 (2018), 406–415  crossref  isi  scopus
2. S. V. Medvedev, “On piecewise continuous mappings of paracompact spaces”, Sib. elektron. matem. izv., 15 (2018), 214–222  mathnet  crossref  isi

   2015
3. S. V. Medvedev, “Metrizable DH-spaces of the first category”, Topology and its Applications, 179, Special issue deducated to the Memory of Vitaly Vitalievich Fedorchuk (2015), 171–178  crossref  mathscinet (cited: 1)  zmath  isi (cited: 3)  scopus

   2014
4. S. V. Medvedev, “About Hurewicz-type Theorems”, Topology Proceedings, 44 (2014), 33–47  mathscinet  zmath  scopus
5. S. V. Medvedev, “$h$-Homogeneous $\lambda$-spaces”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 6:3 (2014), 37–41  mathnet

   2013
6. S. V. Medvedev, “Homogeneity and h-homogeneity”, Topology and its Applications, 160:18, Special Issue: Fourth Workshop on Coverings, Selections and Games in Topology (2013), 2523–2530  crossref  mathscinet  zmath  isi  scopus
7. S. V. Medvedev, “About extension of homeomorphisms over zero-dimensional homogeneous spaces”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 5:2 (2013), 39–44  mathnet
8. S. V. Medvedev, “Odnorodnye borelevskie mnozhestva tretego klassa”, Algebra i kombinatorika, Tezisy Mezhdunarodnoi konferentsii po algebre i kombinatorike, posvyaschennoi 60-letiyu A.A. Makhneva (Ekaterinburg, 3–7 iyunya 2013 g.), Izdatelstvo “UMTs-UPI”, Ekaterinburg, 2013, 109–111

   2012
9. Medvedev S.V., “On properties of h-homogeneous spaces with the Baire property”, Topology and its Applications, 159:3 (2012), 679–694  crossref  mathscinet (cited: 4)  zmath  isi  scopus (cited: 5)
10. S. V. Medvedev, “About closed subsets of spaces of first category”, Topology and its Applications, 159:8 (2012), 2187–2192  crossref  mathscinet (cited: 4)  zmath  isi (cited: 4)  scopus (cited: 4)
11. S. V. Medvedev, “Characteristics of $h$-homogeneity of a space”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2012, no. 7, 31–32  mathnet

   2011
12. S. V. Medvedev, “Embedding of Products $Q(k)\times B(\tau)$ in Absolute $A$-Sets”, Math. Notes, 90:3 (2011), 398–410  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
13. S. V. Medvedev, “Some properties of the spaces $T(k,\tau)$ and $S(k,\tau)$”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 4, 2011, 209–221  mathnet  elib
14. Medvedev S.V., Non-separable h-homogeneous absolute $F_{\sigma \delta}$-spaces and $G_{\delta \sigma}$-spaces, 2011 , 24 pp., arXiv: 1110.1003
15. S. V. Medvedev, “Some properties of the space $h(X, k)$”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2011, no. 5, 57–61  mathnet

   2010
16. S. V. Medvedev, “On properties of h-homogeneous spaces of first category”, Topology and its Applications, 157:18 (2010), 2819-2828  crossref  mathscinet (cited: 5)  zmath  isi (cited: 5)  scopus (cited: 5)

   2009
17. S. V. Medvedev, “Vlozhenie proizvedenii $Q(k) \times C$ i $Q(k) \times B(\omega)$ v absolyutnye $A$-mnozhestva”, Izvestiya Chelyabinskogo nauchnogo tsentra, 4(46) (2009), 7–12  mathscinet (cited: 1)

   1987
18. S. V. Medvedev, “Characterization of h-homogeneous metric spaces”, Interim Report of the Prague Top. Symp., 2 (1987), 19

   1986
19. S. V. Medvedev, “On a problem for spaces of the first category”, Mosc. Univ. Math. Bull., 41:2 (1986), 62–65  mathscinet  zmath
20. S. V. Medvedev, “Topological characteristics of space $Q(k)$ and $Q \times B(k)$”, Mosc. Univ. Math. Bull., 41:1 (1986), 42–45  mathscinet  zmath
21. S. V. Medvedev, “Prodolzhenie gomeomorfizmov v nulmernykh metricheskikh prostranstvakh”, Voprosy geometrii i topologii, Petrozavodskii gos. un-t, Petrozavodsk, 1986, 41–50
22. S. V. Medvedev, “O stroenii metricheskikh h-odnorodnykh prostranstv”, Obschaya topologiya. Otobrazheniya topologicheskikh prostranstv, eds. Fedorchuk V.V. i dr., Izd-vo MGU, Moskva, 1986, 77–98

   1985
23. S. V. Medvedev, “Zero-dimensional homogeneous Borel sets”, Soviet Math. Dokl., 32:1 (1985), 144–147  mathnet  mathscinet  zmath
24. Medvedev S.V., “Condensations of k-Borel sets onto complete metric spaces”, Sov. Math. Dokl., 31 (1985), 341–344  mathnet  mathscinet  zmath

   1984
25. Medvedev S.V., “On condensations onto the space of irrational numbers”, Vestn. Mosk. Univ., Ser. 1, 1984, no. 2, 17–21  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018